# SDR SWAA2022071418152

- Difficulty date: June 13, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727E+14; BS 727E+18; BS 747+6; BS 747+8; BS 747+10; BS 747+14; BS 747+18; BS 767+6; BS 767+8; BS 767+14. / [01] VERIFY THE APPLICABILITY OF SRM 53-60-53-0I-2 AND SRM 53-00-53-1A-2;[02] UPDATED STEPS 1 - 10;[03] CORRECTED MEASUREMENTS AND STEP 4;[04] UPDATED STEPS 1 - 10;[05] THIS FAULT WILL BE ACCOMPLISHED ON CARD TTG8Q00CZUC7;[06] VERIFIED CORRECTIVE ACTION #5
